DOI QR코드

DOI QR Code

DYNAMIC ANALYSIS OF A MODIFIED STOCHASTIC PREDATOR-PREY SYSTEM WITH GENERAL RATIO-DEPENDENT FUNCTIONAL RESPONSE

  • Yang, Yu (School of Science and Technology Zhejiang International Studies University) ;
  • Zhang, Tonghua (Department of Mathematics Swinburne University of Technology)
  • Received : 2014.12.31
  • Published : 2016.01.31

Abstract

Abstract. In this paper, we study a modified stochastic predator-prey system with general ratio-dependent functional response. We prove that the system has a unique positive solution for given positive initial value. Then we investigate the persistence and extinction of this stochastic system. At the end, we give some numerical simulations, which support our theoretical conclusions well.

Keywords

predator-prey model;functional response;persistent;extinct;Brownian motion

Acknowledgement

Supported by : Zhejiang Provincial Natural Science Foundation of China

References

  1. R. Arditi and L. R. Ginzburg, Coupling in predator-prey dynamics: ratio-dependence, J. Theor. Biol. 139 (1989), no. 3, 311-326. https://doi.org/10.1016/S0022-5193(89)80211-5
  2. R. Arditi, L. R. Ginzburg, and H. R. Akcakaya, Variation in plankton densities among lakes: a case for ratio-dependent predation models, Amer. Natural. 138 (1991), no. 5, 1287-1296. https://doi.org/10.1086/285286
  3. R. Arditi and H. Saiah, Empirical evidence of the role of heterogeneity in ratio-dependent consumption, Ecology 73 (1992), no. 5, 1544-1551. https://doi.org/10.2307/1940007
  4. M. A. Aziz-Alaoui and M. D. Okiye, Boundedness and global stability for a predator-prey model with modified Leslie-Gower and Holling-type II schemes, Appl. Math. Lett. 16 (2003), no. 7, 1069-1075. https://doi.org/10.1016/S0893-9659(03)90096-6
  5. A. A. Berryman, The origins and evolution of predator-prey theory, Ecology 73 (1992), no. 5, 1530-1535. https://doi.org/10.2307/1940005
  6. L. Chen and J. Chen, Nonlinear Biological Dynamical System, Science Press, Beijing, 1993.
  7. A. P. Gutierrez, Physiological basis of ratio-dependent predator-prey theory: the metabolic pool model as a paradigm, Ecology 73 (1992), no. 5, 1552-1563. https://doi.org/10.2307/1940008
  8. D. J. Higham, An algorithmic introduction to numerical simulation of stochastic differential equations, SIAM Rev. 43 (2001), no. 3, 525-546. https://doi.org/10.1137/S0036144500378302
  9. S. B. Hsu, T. W. Hwang, and Y. Kuang, Global analysis of the Michaelis-Menten-type ratio-dependent predator-prey system, J. Math. Biol. 42 (2001), no. 6, 489-506. https://doi.org/10.1007/s002850100079
  10. C. Ji, D. Jiang, and N. Shi, Analysis of a predator-prey model with modified Leslie-Gower and Holling-type II schemes with stochastic perturbation, J. Math. Anal. Appl. 359 (2009), no. 2, 482-498. https://doi.org/10.1016/j.jmaa.2009.05.039
  11. N. D. Kazarinoff and P. van den Driessche, A model predator-prey system with functional response, Math. Biosci. 39 (1978), no. 1-2, 125-134. https://doi.org/10.1016/0025-5564(78)90031-7
  12. F. C. Klebaner, Introduction to Stochastic Calculus with Applications, Imperial College Press, London, 1998.
  13. Y. Kuang and E. Beretta, Global qualitative analysis of a ratio-dependent predator-prey system, J. Math. Biol. 36 (1998), no. 4, 389-406. https://doi.org/10.1007/s002850050105
  14. B. Li and Y. Kuang, Heteroclinic bifurcation in the Michaelis-Menten-type ratio-dependent predator-prey system, SIAM J. Appl. Math. 67 (2007), no. 5, 1453-1464. https://doi.org/10.1137/060662460
  15. P. S. Mandal and M. Banerjee, Stochastic persistence and stability analysis of a modified Holling-Tanner model, Math. Methods Appl. Sci. 36 (2013), no. 10, 1263-1280. https://doi.org/10.1002/mma.2680
  16. A. F. Nindjin, M. A. Aziz-Alaoui, and M. Cadivel, Analysis of a predator-prey model with modified Leslie-Gower and Holling-type II schemes with time delay, Nonlinear Anal. Real World Appl. 7 (2006), no. 5, 1104-1118. https://doi.org/10.1016/j.nonrwa.2005.10.003
  17. L. A. Real, The kinetics of functional response, Amer. Natural. 111 (1977), no. 978, 289-300. https://doi.org/10.1086/283161
  18. L. A. Real, Ecological determinants of functional response, Ecology 60 (1979), no. 3, 481-485. https://doi.org/10.2307/1936067
  19. X. Song and Y. Li, Dynamic behaviors of the periodic predator-prey model with modified Leslie-Gower Holling-type II schemes and impulsive effect, Nonlinear Anal. Real World Appl. 9 (2008), no. 1, 64-79. https://doi.org/10.1016/j.nonrwa.2006.09.004
  20. D. Xiao, W. Li, and M. Han, Dynamics in a ratio-dependent predator-prey model with predator harvesting, J. Math. Anal. Appl. 324 (2006), no. 1, 14-29. https://doi.org/10.1016/j.jmaa.2005.11.048
  21. D. Xiao and S. Ruan, Global dynamics of a ratio-dependent predator-prey system, J. Math. Biol. 43 (2001), no. 3, 268-290. https://doi.org/10.1007/s002850100097
  22. R. Yafia, F. E. Adnani, and H. T. Alaoui, Limit cycle and numerical similations for small and large delays in a predator-prey model with modified Leslie-Gower and Holling-type II schemes, Nonlinear Anal. Real World Appl. 9 (2008), no. 5, 2055-2067.